# SDR 9710769612

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Malfunctioned
- Location: Mlg Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, NOSE LANDING GEAR UNSAFE AND MAIN GEAR DOOR OPEN LIGHTS REMAINED ON AFTER GEAR RETRACTION.  FLIGHT CONTINUED TO DESTINATION AND EMERGENCY GEAR EXTENSION WERE UTILIZED TO EXTEND GEAR ON LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT AND RIGHT MAIN GEAR DOOR SWITCHES AND COULD NOT DUPLICATE DISCREPANCY FOR NOSE GEAR.  OPERATIONAL CHECK WAS NORMAL ON GEAR FUNCTIONAL TEST.
